# SDR QXEA2017091900576

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 33,773 hours, 34,846 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR AMBER CAUTION LIGHT ON GEAR PANEL,  REMAINED ILLUMINATED AFTER GEAR SELECTION TO GEAR DOWN ON FINAL.  REMOVED FROM SERVICE.  ADJUSTED NGLK1 SENSOR IAW AMM 32-61-06-830-801, AND MCN 632765-01. OPS TESTED GOOD.  RETURNED TO SERVICE.
